# SDR COMA9610070

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3150 · Central Warning
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elev Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF.  TRIM WAS CONFIRMED IN THE GREEN BAND.  REPLACED THE LT ELEVATOR TRIM PROXIMITY SENSOR.
